Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Hitting half-spaces or spheres by Ornstein–Uhlenbeck type diffusions

Abstract :

The purpose of the paper is to provide a general method for computing the hitting distributions of some regular subsets D for Ornstein–Uhlenbeck type operators of the form 12Δ+F⋅∇, with F bounded and orthogonal to the boundary of D. As an important application we obtain integral representations of the Poisson kernel for a half-space and balls for hyperbolic Brownian motion and for the classical Ornstein–Uhlenbeck process. The method developed in this paper is based on stochastic calculus and on the skew product representation of multidimensional Brownian motion and yields more complete results than those based on the Feynman–Kac technique.
 

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038374
Contributeur : Okina Université d'Angers <>
Soumis le : jeudi 3 décembre 2020 - 14:33:10
Dernière modification le : vendredi 4 décembre 2020 - 03:22:51

Lien texte intégral

Identifiants

Collections

Citation

Tomasz Byczkowski, Jakub Chorowski, Piotr Graczyk, Jacek Małecki. Hitting half-spaces or spheres by Ornstein–Uhlenbeck type diffusions. Colloquium Mathematicum, 2012, 129 (2), pp.145-171. ⟨10.4064/cm129-2-1⟩. ⟨hal-03038374⟩

Partager

Métriques

Consultations de la notice

10